# SDR GTIA2025103039156

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 39,295 hours, 18,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 35661
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,124 hours, 578 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"FA MEGAPHONE INSPECTION EXPIRED-R&R MEGAPHONE AMM 25-65-51
OPS OK"
